# SDR IPXA2020071357727

- Difficulty date: May 28, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38505
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CBULK CARGO COMP UPPER FLOOR BEAM HAS CORROSION BELOW FASTENER HOLES AT STA Y = 1902 X = -15.REPAIRED CORRODED FLOOR BEAM IN BULK CARGO AT STA Y = 1902 X = -15 IAW EA 011-5310-01-A8364 AND EO MD11-5310-77127-A.  (MAJOR)
